Have you noticed that you get cold more easily since WLS?
The reason for this increase in chilly-ness is that fat provides insulation that keeps us warm. After weight loss it’s common to feel colder than usual. But never fear! Your internal thermostat will adjust to your new weight.
However, there could be something else at play if you haven’t been having regular blood tests since WLS….
Anemia/iron deficiency can cause you to feel cold, particularly in your hands and feet. We don't all need extra Iron (mostly just those of us still menstruating) so let your GP guide you on whether you require additional Iron supplementation.
Beware of multivitamins that contain iron!
We don't include Iron in our multivitamin as Calcium interferes with the absorption of Iron which would be dangerous for our bone health. If your GP directs you to take an iron supplement, simply take it 1-2 hours apart from My New Tum™ MULTI.
Got questions? We love 'em.Get in touch here.